Oxana Revutskaya


    Revutskaya O. L., Neverova G. P., Kulakov M. P., Frisman E. Y.
    This paper is concerned with the model of dynamics for population with a simple age structure. It is assumed that the growth of population size is regulated by limiting the survival rate of younger individuals. It is shown that the density-dependent regulation of offspring survival can lead to fluctuations in population size. Moreover, there are multistability areas in which the type of dynamic regimes depends on the initial conditions. These aspects of dynamic behavior can explain the changes in the oscillation period, and the appearance and disappearance of population size fluctuations.
    Keywords: mathematical modeling, population dynamics, age structure, density-dependent regulation, stability, bifurcations, dynamic modes, multistability, chaos
    Citation: Revutskaya O. L., Neverova G. P., Kulakov M. P., Frisman E. Y.,  Model of age-structured population dynamics: stability, multistability, and chaos, Rus. J. Nonlin. Dyn., 2016, Vol. 12, No. 4, pp.  591–603

    Back to the list